American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55P42) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Tobias Barthel. Chromatic completion. Proc. Amer. Math. Soc. 144 (2016) 2263-2274.
Abstract, references, and article information   
View Article: PDF

[2] Tyler Lawson. A note on $H_\infty$ structures. Proc. Amer. Math. Soc. 143 (2015) 3177-3181.
Abstract, references, and article information   
View Article: PDF

[3] Mark Hovey. Brown representability and the Eilenberg-Watts theorem in homotopical algebra. Proc. Amer. Math. Soc. 143 (2015) 2269-2279.
Abstract, references, and article information   
View Article: PDF

[4] Anna Marie Bohmann; with an appendix by Anna Marie Bohmann and Emily Riehl. A comparison of norm maps. Proc. Amer. Math. Soc. 142 (2014) 1413-1423.
Abstract, references, and article information   
View Article: PDF

[5] Daniel G. Davis and Takeshi Torii. Every $K(n)$–local spectrum is the homotopy fixed points of its Morava module. Proc. Amer. Math. Soc. 140 (2012) 1097-1103. MR 2869094.
Abstract, references, and article information   
View Article: PDF

[6] Jon F. Carlson, Sunil K. Chebolu and Ján Minác. Freyd's generating hypothesis with almost split sequences. Proc. Amer. Math. Soc. 137 (2009) 2575-2580. MR 2497468.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Sunil K. Chebolu, J. Daniel Christensen and Ján Minác. Groups which do not admit ghosts. Proc. Amer. Math. Soc. 136 (2008) 1171-1179. MR 2367091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Nicholas J. Kuhn; \break with an appendix by Greg Arone and Nicholas J. Kuhn. Mapping spaces and homology isomorphisms. Proc. Amer. Math. Soc. 134 (2006) 1237-1248. MR 2196061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Rustam Sadykov. Bordism groups of special generic mappings. Proc. Amer. Math. Soc. 133 (2005) 931-936. MR 2113946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Michael J. Fisher. The $p$-exponent of the $K(1)_*$-local spectrum $\Phi SU(n)$. Proc. Amer. Math. Soc. 131 (2003) 3617-3621. MR 1991776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Hirofumi Nakai and Douglas C. Ravenel. The first cohomology group of the generalized Morava stabilizer algebra. Proc. Amer. Math. Soc. 131 (2003) 1629-1639. MR 1950296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Stephan Klaus. A generalization of the non-triviality theorem of Serre. Proc. Amer. Math. Soc. 130 (2002) 1249-1256. MR 1879944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] William G. Dwyer and John H. Palmieri. Ohkawa's theorem: There is a set of Bousfield classes. Proc. Amer. Math. Soc. 129 (2001) 881-886. MR 1712921.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Mark Hovey and Hal Sadofsky. Tate cohomology lowers chromatic Bousfield classes. Proc. Amer. Math. Soc. 124 (1996) 3579-3585. MR 1343699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] J. E. McClure and R. E. Staffeldt. The chromatic convergence theorem and a tower in algebraic $K$-theory . Proc. Amer. Math. Soc. 118 (1993) 1005-1012. MR 1164148.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Stanley O. Kochman. Nonrealizability of subalgebras of $\mathfrak{A}^*$ . Proc. Amer. Math. Soc. 113 (1991) 867-870. MR 1070521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Qi Ming Wang. On totally geodesic spheres in Grassmannians and ${\rm O}(n)$ . Proc. Amer. Math. Soc. 108 (1990) 811-815. MR 994793.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Fred R. Cohen, Donald M. Davis, Paul G. Goerss and Mark E. Mahowald. Integral Brown-Gitler spectra . Proc. Amer. Math. Soc. 103 (1988) 1299-1304. MR 955026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Mark Feshbach. Essential maps exist from $B{\rm U}$ to ${\rm Coker}\, J$ . Proc. Amer. Math. Soc. 97 (1986) 539-545. MR 840642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Nicholas J. Kuhn. Exact sequences of spectra and duality . Proc. Amer. Math. Soc. 97 (1986) 347-351. MR 835896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Donald W. Kahn. The rigidity problem for stable spaces . Proc. Amer. Math. Soc. 75 (1979) 139-144. MR 529230.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia